A modular version of the Erdos-Szekeres theorem

Karolyi, G, Pach, J and Toth, G (2001) A modular version of the Erdos-Szekeres theorem. Studia Scientiarum Mathematicarum Hungarica, 38 245-259. doi:10.1556/SScMath.38.2001.1-4.17

Author Karolyi, G
Pach, J
Toth, G
Title A modular version of the Erdos-Szekeres theorem
Journal name Studia Scientiarum Mathematicarum Hungarica   Check publisher's open access policy
ISSN 0081-6906
Publication date 2001-01
Sub-type Article (original research)
DOI 10.1556/SScMath.38.2001.1-4.17
Volume 38
Start page 245
End page 259
Total pages 15
Language eng
Keyword Erdos-Szekeres problem
Ramsey theory
convex polygons
combinatorial convexity
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:30:34 EST by System User